# SDR AALA201907259007

- Difficulty date: July 22, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 19,445 hours, 7,871 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A3400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FUSELAGE EXTERIOR SKIN BETWEEN BS 1015 AND BS 1016, BETWEEN S27L AND S27R. REPAIRED SKIN PER EA 296509.
